Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96845
Title: Two congruences for Appell–Lerch sums
Authors: Chan, Song Heng
Mao, Renrong
Issue Date: 2012
Source: Chan, S. H., & Mao, R. (2012). Two Congruences For Appell–Lerch Sums. International Journal of Number Theory, 08(1), 111-123.
Series/Report no.: International journal of number theory
Abstract: Two congruences are proved for an infinite family of Appell–Lerch sums. As corollaries, special cases imply congruences for some of the mock theta functions of order two, six and eight.
URI: https://hdl.handle.net/10356/96845
http://hdl.handle.net/10220/11605
DOI: http://dx.doi.org/10.1142/S1793042112500066
Rights: © 2012 World Scientific Publishing Company.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.